# SDR IPXA13677279

- Difficulty date: February 25, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Torn
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR INGRESS ROPE FABRIC COVER TORN.  R & R INGRESS ROPE COVER IAW AMM 25-61-01 & VERIFIED IPC 25-20-61-01, ITEM 080.
